Sur le lieu des points équidistants de deux ensembles
Bulletin de la Société Mathématique de France (1940)
- Volume: 68, page 41-52
- ISSN: 0037-9484
Access Full Article
topHow to cite
topDeknatel, J.. "Sur le lieu des points équidistants de deux ensembles." Bulletin de la Société Mathématique de France 68 (1940): 41-52. <http://eudml.org/doc/86742>.
@article{Deknatel1940,
author = {Deknatel, J.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {Metric geometry, convex geometry, integral geometry},
language = {fre},
pages = {41-52},
publisher = {Société mathématique de France},
title = {Sur le lieu des points équidistants de deux ensembles},
url = {http://eudml.org/doc/86742},
volume = {68},
year = {1940},
}
TY - JOUR
AU - Deknatel, J.
TI - Sur le lieu des points équidistants de deux ensembles
JO - Bulletin de la Société Mathématique de France
PY - 1940
PB - Société mathématique de France
VL - 68
SP - 41
EP - 52
LA - fre
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/86742
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.